# SDR CALA2024042501240

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 28,581 hours, 10,370 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Part time: 4,027 hours, 1,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

RT INBOARD TIRE BLEW ON TAKEOFF RNR #3 MLG TIRE IN REF AMM 32- 45. ALL SECURE. FUTHER INSPECTION STILL REQUIRED FOR BLOW OUT SEE RELATED LOG PAGES.  PARTS USED:  60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1655247  SN OFF 4120 WHEEL, TIRE, AS  OFF 60-3249-9-0002 4120 ON 60-3249-9-0002 4296
